An eigenvalue problem for the complex Monge-Ampère operator in pseudoconvex domains
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, p. 493-503
@article{AIHPC_1990__7_5_493_0,
     author = {Kutev, N. D. and Ramadanov, Ivan-Pierre},
     title = {An eigenvalue problem for the complex Monge-Amp\`ere operator in pseudoconvex domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {5},
     year = {1990},
     pages = {493-503},
     zbl = {0838.35031},
     mrnumber = {1138535},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_5_493_0}
}
Kutev, N. D.; Ramadanov, I. P. An eigenvalue problem for the complex Monge-Ampère operator in pseudoconvex domains. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, pp. 493-503. http://www.numdam.org/item/AIHPC_1990__7_5_493_0/

[1] I.Ya. Bakel'Man and M.A. Krasnosel'Skii, Non trivial solutions of the Dirichlet problem for equations with Monge-Ampère operator. DAN S.S.S.R., Vol. 137, 1961, pp. 1007-1010. | MR 140851 | Zbl 0103.06802

[2] E. Bedford and B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., Vol, 37, 1976, pp. 1-44. | MR 445006 | Zbl 0315.31007

[3] E. Bedford and B.A. Taylor, The Dirichlet problem for an equation of complex Monge-Ampère type, Partial Diff. Eq. & Geometry (Proc. Park City Conf., 1977), N.Y., 1979. | Zbl 0413.35017

[4] L. Caffarelli, J.J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for a non-linear second order equations. II. Complex Monge-Ampère and uniformly elliptic equations, Comm. Pure Appl. Math., Vol. 38, 1985, pp. 209-255. | MR 780073 | Zbl 0598.35048

[5] Ph. Delanoë, Radially symmetric boundary value problems for real and complex elliptic Monge-Ampère equations, J. Diff. Equations, Vol. 58, 1985, pp. 318-344. | MR 797314 | Zbl 0564.35044

[6] M.A. Krasnosel'Skii, Topological methods in the theory of non-linear integral equations, Moscow, 1956. | MR 96983

[7] N.D. Koutev and I.P. Ramadanoff, Valeurs propres radiales de l'opérateur complexe de Monge-Ampère, Prépubl. Univ. Poitiers, n° 21, 1986.

[8] G. Laville and I. Ramadanov, On the complex Monge-Ampère equation, DAN S.S.S.R., Vol. 275, 3, 1984, pp. 546-548. | MR 741224 | Zbl 0617.35020

[9] P.L. Lions, Sur les équations de Monge-Ampère, Manuscripta Math., Vol. 41, 1983, pp. 1-43; Arch. Rat. Mech. Anal., Vol. 89, 1985, pp. 93-122. | MR 786541 | Zbl 0509.35036

[10] P.L. Lions, Two remarks on Monge-Ampère equations, Ann. Mat. Pura Appl., Vol. 142, 1985, pp. 263-275. | MR 839040 | Zbl 0594.35023